# SDR C2XA99IA417

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 167006
- Condition: Failed
- Location: Row 4ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE VISIT INSPECTION, THE AISLE PATH EMERGENCY LIGHT AT SEAT 4AB WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BULB IAW ATR 42-500 MM 33-51-24, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
